Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 54, NWS North Platte, NE

June 11, 2011Garden County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 11, 2011, 7:13 PM MDT for Garden County, Nebraska. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2011, 7:13 PM MDT (01:13 UTC)
Expired
Jun 11, 2011, 7:48 PM MDT
In force
35 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Garden County, NE

The radar

The North Platte radar (KLNX), 164 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 7:35 PM MDTHAIL 0.2515 Sw Oshkosh, NEPUBLIC REPORTED PEA SIZED HAIL NEAR LODGEPOLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 3:35 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 340 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
340 J/kg
Mixed-layer CIN
-397 J/kg
Mixed-layer LCL
1655 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

684 
WUUS53 KLBF 120113
SVRLBF
NEC069-120200-
/O.NEW.KLBF.SV.W.0054.110612T0113Z-110612T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
713 PM MDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 800 PM MDT

* AT 704 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 9 MILES NORTH OF LODGEPOLE...OR 17 MILES
  NORTHWEST OF CHAPPELL...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD AROUND 750 PM MDT.
  OSHKOSH AROUND 755 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4153 10228 4124 10220 4122 10261 4147 10263
TIME...MOT...LOC 0113Z 256DEG 19KT 4129 10262
WIND...HAIL <50MPH 1.00IN

$$

CDC
2 follow-up statements
855 
WWUS53 KLBF 120125
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 PM CDT SAT JUN 11 2011

NEC069-120200-
/O.CON.KLBF.SV.W.0054.000000T0000Z-110612T0200Z/
GARDEN NE-
725 PM MDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
GARDEN COUNTY UNTIL 800 PM MDT...

AT 723 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 9 MILES NORTHWEST OF INTERSECTION OF HIGHWAY 27 AND
9 MILE ROAD...OR 10 MILES SOUTHWEST OF OSHKOSH...MOVING EAST AT 25
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD AROUND 735 PM MDT.
  OSHKOSH AROUND 740 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4153 10228 4124 10220 4122 10261 4147 10263
TIME...MOT...LOC 0125Z 254DEG 26KT 4133 10248
WIND...HAIL <50MPH 1.00IN

$$

MASEK
214 
WWUS53 KLBF 120148
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
848 PM CDT SAT JUN 11 2011

NEC069-120158-
/O.CAN.KLBF.SV.W.0054.000000T0000Z-110612T0200Z/
GARDEN NE-
748 PM MDT SAT JUN 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GARDEN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT.

LAT...LON 4153 10228 4124 10220 4122 10261 4147 10263
TIME...MOT...LOC 0148Z 254DEG 26KT 4138 10227

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:22 PM MDT, 4 hours 51 minutes earlier.

Area forecast discussion, Jun 11, 2:22 PM MDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
322 PM CDT SAT JUN 11 2011

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT.
A SHORTWAVE IMPULSE WILL LIFT NORTHEAST FROM COLORADO THROUGH THE
HIGH PLAINS THIS AFTERNOON. SOUTHEASTERLY FLOW CONTINUES TO
INCREASE LOW LEVEL MOISTURE ACROSS THE CWA...WITH DEW POINTS IN
THE LOW 50S OVER FAR WESTERN PORTIONS OF THE CWA /MID 50S ACROSS
THE EAST/. EARLY MORNING CLOUDS HAVE GAVE WAY TO MOSTLY SUNNY
SKIES...WITH TEMPERATURES RUNNING IN THE 70S CWA WIDE...A FEW 80
DEGREE READINGS HAVE BEEN REPORTED ACROSS THE FAR SOUTHWEST.
THUS...INSTABILITY HAS INCREASED THROUGH THE DAY...WITH 1000 J/KG
OF MIXED LAYER CAPE OVER MUCH OF THE WESTERN HALF OF THE CWA.
SHEAR IS ALSO INCREASING OVER THE HIGH PLAINS...MODEL CONSENSUS
WOULD POSSIBLY SUGGEST 40KTS OR GREATER 0-6KM BULK SHEAR BY 00.12Z
NEARLY OVER THE SAME REGION WITH THE POTENTIAL OF 2000 J/KG CAPE.
CONVECTION IS EXPECTED TO DEVELOP OVER THE HIGH PLAINS /WEST OF
HIGHWAY 61/ BY MID AFTERNOON WITH THE POTENTIAL FOR SUPERCELLS.
GIVEN VERY STEEP LAPSE RATES LARGE HAIL WOULD CERTAINLY BE
POSSIBLE. CONSENSUS WOULD THEN SUGGEST THAT THE STORMS EVENTUALLY
CONGEAL INTO A MCS WHICH TRACKS EAST SOUTHEAST. MODELS CONTINUE TO
STRUGGLE ON THE PLACEMENT...WITH THE MEAN SOMEWHERE ALONG THE
KANSAS/NEBRASKA BORDER. SO...WITH FOLLOW THE ENSEMBLE WITH THE
HEAVIEST STORMS/QPF SOUTH OF INTERSTATE 80 OVERNIGHT...HOWEVER
CANNOT RULE OUT OTHER CONVECTIVE DEVELOPMENT NORTH OF THE COMPLEX
AS GOOD DYNAMICS AND SUFFICIENT INSTABILITY SHOULD REMAIN IN
PLACE. OTHERWISE...STRATUS IS EXPECTED TO RETURN OVERNIGHT AS THE
COMPLEX PUSHES EAST...THIS WILL KEEP OVERNIGHT LOWS WARM WITH
TEMPERATURES IN THE UPPER 50S AND LOWS 60S REGION WIDE.

MOISTURE/HIGHER DEW POINTS WILL CONTINUE TO ADVECT INTO THE AREA ON
SUNDAY. MID LEVEL TEMPS WILL ALSO WARM A FEW DEGREES WITH THE NAM
INDICATING H7 TEMP NEAR +12C BY AFTERNOON. NEVERTHELESS APPEARS THE
CAP WILL WEAKEN SUFFICIENTLY AND SCATTERED AFTERNOON THUNDERSTORMS
WILL ERUPT ALONG A SURFACE TROUGH ACROSS THE PANHANDLE. THESE STORMS
WILL BE AIDED BY A MID LEVEL DISTURBANCE THAT SWINGS THOUGH THE AREA
DURING THE LATE AFTERNOON AND EVENING HOURS. THE STRONGEST VERTICAL
MOTION WILL REMAIN NORTH OF INTERSTATE 80...SO HIGHEST POPS WILL
CONTINUE TO BE MAINTAINED ACROSS NORTHERN NEBRASKA.

SIMILAR SCENARIO EXPECTED MONDAY...WITH A PERHAPS MORE OF A
PRONOUNCED UPSLOPE FLOW. CONVECTION LOOKS TO FIRE ON THE EAST SLOPES
OF THE ROCKIES...AND THEN PUSH EAST. MOIST UPSLOPE FLOW LIKELY TO
CREATE AN ENVIRONMENT CONDUCIVE FOR SUPERCELLS. AGREE WITH THE SPC
ASSESSMENT OF SEVERE POTENTIAL FOR MONDAY. RATHER UNSETTLED WEATHER
WILL CONTINUE THROUGH TUESDAY...AS A PACIFIC COLD FRONT CROSSES THE
AREA. SCATTERED THUNDERSTORMS POSSIBLE AS THE FRONT MOVES THROUGH.

.LONG TERM...WEDNESDAY THROUGH SATURDAY.
NEW TROUGH WILL BECOME ESTABLISHED ACROSS THE PACIFIC NORTHWEST.
LATEST TRENDS IN BOTH THE ENSEMBLES AND OPERATIONAL MODELS IS TO
KEEP THE ACTUAL UPPER LEVEL LOW CENTER FURTHER NORTH IN EASTERN
BRITISH COLUMBIA OR CENTRAL ALBERTA. THIS WOULD KEEP THE AREA IN A
GENERAL SOUTHWEST FLOW ALOFT ON THE WESTERN SIDE OF UPPER RIDGING.
TRENDING TEMPERATURES UPWARD THE LAST FEW DAYS...AND NOW HAVE HIGHS
SOLIDLY IN THE 80S THROUGH THE PERIOD. LOWS HAVE ALSO BEEN NUDGED
UPWARD...WITH GOOD MOISTURE/HIGH DEW POINTS EXPECTED. MANY AREAS
WILL REMAIN IN THE 60S AT NIGHT. TRENDED POPS UPWARD A BIT TOWARD
THE WEEKEND...AS WE BEGIN TO SEE SOME INFLUENCE FROM THE TROUGH
DIGGING INTO THE PACIFIC NORTHWEST. DOESN/T LOOK LIKE WIDESPREAD
CONVECTION AT THIS POINT...WITH VERY WARM MID LEVEL TEMPERATURES
HELPING KEEP CONVECTION IN CHECK. MORE THE TYPICAL LATE AFTERNOON
AND NIGHTTIME ISOLATED TO SCATTERED VARIETY OF THUNDERSTORMS. SHEAR
AND INSTABILITY WILL BE ADEQUATE THAT A FEW OF THE STORMS COULD BE
SEVERE...BUT IS TO BE EXPECTED AS WE HEAD INTO THE PEAK OF SEVERE
WEATHER SEASON.

&&

.AVIATION...
POTENTIALLY AN ACTIVE TAF FORECAST PERIOD IS IN STORE AS A MID LEVEL
DISTURBANCE PUSHES EAST FROM COLORADO OVER THE CENTRAL HIGH PLAINS.
THUNDER CHANCES LOOK HIGH OVER WESTERN NEBRASKA AS STORMS DEVELOP
WITHIN A MODEST AREA OF INSTABILITY.  SHEAR WILL INCREASE THROUGH
THE EVENING...POSSIBLY LEADING TO THE DEVELOPMENT OF SEVERE STORMS.
LARGE HAIL AND STRONG ERRATIC WIND GUSTS WOULD BE POSSIBLE WITHIN
ANY STORM THAT DEVELOPS.  THE STORMS WILL CONGEAL INTO ONE OR MORE
CONVECTIVE COMPLEXES THIS EVENING AND PUSH EAST.  MODEL SOLUTIONS
FURTHER SUPPORTED BY THE ENSEMBLE MEMBERS WOULD SUGGEST A COMPLEX OF
STORMS ALONG AND SOUTH OF THE KANSAS AND NEBRASKA BORDER...WITH
POSSIBLY A SECOND COMPLEX NORTH OF THE SOUTH DAKOTA BORDER.
CONFIDENCE IS HIGHER WITH THE SOUTHERN MCS...WHICH COULD POTENTIALLY
BRING THUNDER OVER THE LBF TERMINAL SOMETIME AFTER 02Z TONIGHT.  FOR
THIS WILL INTRODUCE TSRA INTO THE TAF FORECAST...CONFIDENCE IN STORM
FORMATION AFFECTING VTN IS LOWER...SO WILL ONLY INCLUDE CB MENTION FOR
NOW. FOR BOTH TERMINAL SITES...HAVE LOWERED CEILINGS AFTER THE
STORMS TO IFR AS STRATUS DEVELOPMENT LOOKS LIKELY WITH ABUNDANT LOW
LEVEL MOISTURE AND A CLIMATOLOGICAL FAVORABLE WIND A QUICK
IMPROVEMENT SHOULD OCCUR AFTER 14Z SUNDAY.

&&

.HYDROLOGY...
MINOR FLUCTUATIONS IN FLOWS ON THE NORTH PLATTE RIVER ABOVE AND
BELOW LAKE MCCONAUGHY CAN BE EXPECTED THROUGH THE WEEKEND.  SNOW
MELT CONTINUES OVER THE SOURCE REGION OF THE NORTH PLATTE RIVER AND
WILL DO SO FOR THE NEXT SEVERAL WEEKS.  ADDITIONAL RELEASES MAY BE
NEEDED EARLY TO MIDDLE OF NEXT WEEK DEPENDING ON THE AMOUNT OF SNOW
MELT FROM THE HIGH ROCKIES OF COLORADO AND WYOMING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...JACOBS/TAYLOR
LONG TERM...TAYLOR
AVIATION...JACOBS
Hazardous weather outlook, Jun 11, 2:45 PM MDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 PM CDT SAT JUN 11 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-122045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
345 PM CDT SAT JUN 11 2011 /245 PM MDT SAT JUN 11 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT ...ESPECIALLY THROUGHOUT
WESTERN NEBRASKA. SCATTERED STORMS WILL MOVE INTO THE AREA FROM
THE WEST...AND MAY DEVELOP INTO A LARGE CLUSTER OVER SOUTHWESTERN
NEBRASKA BEFORE THE RISK OF SEVERE WEATHER DECREASES AFTER
MIDNIGHT. THE MAIN THREAT WILL BE IN THE FORM OF LARGE HAIL AND
DAMAGING WINDS...BUT AN ISOLATED TORNADO IS POSSIBLE EARLY IN THE
EVENING.

FLOOD WARNINGS REMAIN IN EFFECT UNTIL FURTHER NOTICE FOR THE
NORTH PLATTE RIVER AT LISCO...LEWELLEN...AND NORTH PLATTE...AND ON
THE PLATTE RIVER AT BRADY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE ONCE AGAIN ON SUNDAY FOR LOCATIONS
GENERALLY ALONG AND NORTH OF INTERSTATE 80. ONCE AGAIN LARGE HAIL
AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS

THE CHANCE OF THUNDERSTORMS WILL CONTINUE DURING THE AFTERNOON
AND EVENING HOURS OF MOST DAYS FROM SUNDAY THROUGH FRIDAY. SOME OF
THE STORMS COULD BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS
EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JACOBS

In the hours before

Local storm report, Jun 11, 4:10 PM MDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
510 PM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             12 WSW MERRIMAN         42.85N 101.92W
06/11/2011  E1.00 INCH       CHERRY             NE   PUBLIC

            MOSTLY DIME SIZE HAIL...BUT A FEW THE SIZE OF A QUARTER.
            GROUND WAS COVERED.

&&

BTAYLOR
Special weather statement, Jun 11, 6:10 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
710 PM CDT SAT JUN 11 2011

NEZ069-070-120100-
CHASE NE-HAYES NE-
710 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR HAYES AND EASTERN CHASE COUNTIES
UNTIL 800 PM CDT/700 PM MDT/...

AT 604 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTH OF ENDERS RESERVOIR STATE
RECREATION AREA...OR 18 MILES SOUTH OF IMPERIAL...MOVING NORTHEAST AT
20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HAYES CENTER...
  ENDERS RESERVOIR STATE RECREATION AREA...
  ENDERS...
  WAUNETA...
  HAMLET...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 11, 6:21 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
721 PM CDT SAT JUN 11 2011

NEZ069-120100-
CHASE NE-
621 PM MDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR CHASE COUNTY UNTIL 700 PM MDT...

AT 618 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ALVIN...OR 23 MILES SOUTHEAST OF HOLYOKE...
MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  IMPERIAL...
  LAMAR...
  CHAMPION...
  HIGHWAY 6 MILE MARKER 10...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 11, 6:23 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
623 PM MDT SAT JUN 11 2011

NEZ004-094-120115-
SHERIDAN NE-WESTERN CHERRY NE-
623 PM MDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND NORTHERN
SHERIDAN COUNTIES UNTIL 715 PM MDT...

AT 618 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR INTERSECTION OF BEAVER CREEK ROAD AND WHITE
CLAY CREEK ROAD...OR NEAR HAY SPRINGS...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RUSHVILLE...
  GORDON...
  CLINTON...
  INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...
  ROCK HILL...
  HIGHWAY 87 MILE MARKER 60...
  HIGHWAY 27 MILE MARKER 230...
  HIGHWAY 20 MILE MARKER 110...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 11, 6:53 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
653 PM MDT SAT JUN 11 2011

NEZ022-120145-
GARDEN NE-
653 PM MDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GARDEN COUNTY UNTIL 745
PM MDT...

AT 650 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF LISCO...OR 19 MILES NORTHWEST OF
OSHKOSH...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RICHARDSON LAKE...
  DOGTOWN FLATS...
  CRESCENT LAKE NWR...
  DEER LAKE...
  BRITTON LAKE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 11, 6:59 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM MDT SAT JUN 11 2011

NEZ004-094-120145-
SHERIDAN NE-WESTERN CHERRY NE-
659 PM MDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY AND SOUTHERN
SHERIDAN COUNTIES UNTIL 745 PM MDT...

AT 655 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
ROCK HILL TO ANTIOCH...AND MOVING EAST NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...

  LAKESIDE...
  ELLSWORTH...
  HIGHWAY 61 CROSSING THE NIOBRARA RIVER...
  HIGHWAY 61 CROSSING THE SNAKE RIVER...
  HIGHWAY 250 MILE MARKER 10...
  HIGHWAY 27 MILE MARKER 190...
  HIGHWAY 27 MILE MARKER 180...
  HIGHWAY 61 MILE MARKER 190...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.